# SDR SWAA2022022318653

- Difficulty date: September 8, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT HORIZ STAB FWD UPPER SLIDE SEAL IAW MM 53-31-31-000-802 STEPS 2.D.; 2.E. AND MM 53-31-31-400-802 STEPS 3.D.; 3.E.; CHECK OF SLIDE SEAL IS GOOD
